| Model Number |
NK561D |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/11/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that there was an issue with nk561d-biolox delta prosth.Head 12/14 32mm m.According to the complaint description, the delta head does not fit.Delta ceramic head could not be placed on a metha nc293t.An additional medical intervention was necessary.Additional information was not provided.Additional patient information is not available.The adverse event is filed under aag reference (b)(4).Involved components: nc293t-metha cap 12/14 120°/0° size 3 - 52634100.
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information/investigation results will be provided in a supplemental report.
Additional Manufacturer Narrative
Investigation results: visual investigation: there are stains and scratches on the surface.The component was examined visually and microscopically.The component is in a clean decontaminated condition.The underside, there are scratches/scuff marks on the bottom edge of the sphere.There are marks/abrasions on the surface of the sphere.There are stains/abrasions on the surface of the other side of the sphere.You can see scratches/metal transfer on the surface of the cone.These all scratches/abrasions/metal transfer probably occurred when trying to insert the ball.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 4(5) x probability of occurrence 2(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.
Event or Problem Description
Involved components: nc293t - metha cap 12/14 120°/0° size 3 - lot 52634100.